MAUDE Adverse Event Report: NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU NP 3.5X16MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU NP 3.5X16MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 29403
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 03/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to bone fracture.

Brand Name
REPLACE SELECT TAPERED TIU NP 3.5X16MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key19167418
Report Number2027971-2024-071322
Device Sequence Number7324429
Product Code DZE
UDI-Device Identifier07332747000122
UDI-Public(01)07332747000122(10)404373(17)120830
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K023113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2012
Device Catalogue Number29403
Device Lot Number404373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale